# SDR CVGA201607250001

- Difficulty date: July 19, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N417MH
- Make and model: Cessna 525A
- Aircraft serial: 525A0054
- Aircraft time: 3,133 hours, 2,393 cycles
- Engine: Wilint FJ44
- Engine time: 3,133 hours, 2,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAMED OUT AT 3,000 FT DURING APPROACH, CREW WAS ABLE TO RE-START ENGINE SUCCESSFULLY AND LANDED WITHOUT ANY ISSUES.  NO EMERGENCY DECLARED.
